Change search
ReferencesLink to record
Permanent link

Direct link
Derived McKay correspondence via pure-sheaf transforms
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Mathematische Annalen, ISSN 0025-5831, E-ISSN 1432-1807, Vol. 341, no 1, 137-167 p.Article in journal (Refereed) Published
Abstract [en]

In most cases where it has been shown to exist the derived McKay correspondence D(Y) -> D-G(C-n) can be written as a Fourier-Mukai transform which sends point sheaves of the crepant resolution Y to pure sheaves in D-G(C-n). We give a sufficient condition for E is an element of D-G(Y x C-n) to be the defining object of such a transform. We use it to construct the first example of the derived McKay correspondence for a non-projective crepant resolution of C-3/G. Along the way we extract more geometrical meaning out of the Intersection Theorem and learn to compute theta-stable families of G-constellations and their direct transforms.

Place, publisher, year, edition, pages
2008. Vol. 341, no 1, 137-167 p.
Keyword [en]
National Category
Computational Mathematics
URN: urn:nbn:se:kth:diva-36314DOI: 10.1007/s00208-007-0186-zISI: 000253201300007ScopusID: 2-s2.0-43049162364OAI: diva2:430592
QC 20110711Available from: 2011-07-11 Created: 2011-07-11 Last updated: 2011-07-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Logvinenko, Timothy
By organisation
Mathematics (Div.)
In the same journal
Mathematische Annalen
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link